# SDR GUUA11020701

- Difficulty date: November 2, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 24,082 hours, 29,347 cycles
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9128 AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT. RETURNED TO DEPARTURE.  LANDED WITH OUT INCIDENT.  READJUSTED RT MAIN LANDING GEAR SQUAT SWITCH.
